Can You Die from an Overdose of Aspirin?

Answer

Yes, death can occur from an overdose of Aspirin. Acetyl-salicylic acid is considered a mildly poisonous ingredient, and a overdose of this ingredient can cause a person to seize, enter into a coma, or even halt breathing capability.
Reference:
Q&A Related to "Can You Die from an Overdose of Aspirin?"
18,525 milligrams.
http://wiki.answers.com/Q/How_many_milligrams_does...
Well it wouldn't knock you out. You would sit there while you slowly bleed to death from the inside and it could take days. The Human oral LD50 is ESTIMATED at 357 mg/kg. Other references
http://answers.yahoo.com/question/index?qid=201401...
Not medical advice: Taking more than 150mg/kg of aspirin can be fatal roughly equal to taking 20 tablets containing 325mg aspirin. report this answer. Updated on Wednesday, February
http://www.kgbanswers.com/how-much-aspirin-does-it...
A former chief fundraiser for ex-Illinois Gov. Rod Blagojevich Christopher Kelly has died today at the age of 51. No details are available yet, but Chicago Times writes that apparently
http://askville.amazon.com/AnswerViewer.do?request...
Explore this Topic
Aspirin overdose can happen in one of two ways. If a person ingests too much of the medication at once, either on purpose or by accident, this is considered to ...
A person can die from an overdose of advil, especially if the overdose is part of a cycle of repeated overdoses. Advil is the brand name for ibuprofen which is ...
It is possible to die from an overdose of Seroquel. Seroquel or Quetiapine is mainly prescribed to treat schizophrenia, bipolar disorder, major depressive disorder ...
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com